应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 798-800    DOI: 10.1007/s10255-018-0791-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Improved Upper Bound for Generalized Acyclic Chromatic Number of Graphs
Jian-sheng CAI1, Xu-ding ZHU2
1 School of Mathematics and Information Sciences, Weifang University, Weifang 261061, China;
2 Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9